Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Took crocin for body pain. Noticed blood in urine. Diagnosed with UTI. Taking augmentin. Facing irregular period

Mar 2016
User rating for this question
Answered by

Practicing since : 2011
Answered : 4045 Questions
Hi, I have been diagnosed with UTI, but dont have any severe burning sensation or urge to urinate frequently. It started with some blood in urine and I was taking crocin then for body aches. I stopped it and got the Urine test done. Urine test shows Albumin1+, pus cells plenty, and amorphous oxylate - plenty. One of the doctors put me on Taxim-o 200mg, and then I waited for urine culture. Urine culture shows I have
the bacteria - Klebsiella Species and it is resistant to Taximo, so I was asked to stop that and was given Augmentin tab 375 based on my weight (47kgs). I would like to send my report, and then want to know if there is any underlying concern. I have also scheduled for a U/S scan on friday to rule out any kidney stones. My last period started on 16 march and lasted till 20th march 2013, and I again got my periods yesterday march 26, and I have lower back pain just like my regular period. I always had irregular periods, but never this close to each other.
Posted Wed, 17 Apr 2013 in Women's Health
Answered by Dr. S Patra 6 hours later

Thanks for writing to us. I am trying to solve your problem.

First of all, I have viewed all your uploaded reports and you are currently under treatment of urinary tract infection with mild hematuria. You should continue your prescribed medication (Augmentin) as per your doctor's recommendation.

In addition, you should follow some measurable steps like drink plenty of water/ fluids (3 lit plus/ day), take cranberry juice, eat low protein balanced diet with more vegetables, maintain genital hygiene with proper shaving & cleaning, empty bladder in 3-4 hrs interval, wear only clean & cotton underwear.

Now, you are facing irregular vaginal bleeding with low back pain. It is mostly due to hormonal imbalance & mental stress in co-existence with irregular diet habit or pelvic infection.

Here, you should undergo scheduled ultrasound scan to rule out pelvic pathology including kidney stone if any. If both are negative in report, complete hormone assay, blood sugar, vaginal swab test, endometrial tissue biopsy may be needed to pin point the diagnosis. Proper treatment depends on underlying etiology.

You can use some gel (like VOLINI/ MOOV) locally along with hot water bag compression to alleviate back pain temporarily.

Hope I have answered your query. If you have any further questions I will be happy to help.

For any future query, you can directly ask me by viewing this page WWW.WWWW.WW
Wish your good health & take care yourself.

Dr Soumen
Above answer was peer-reviewed by
Follow-up: Took crocin for body pain. Noticed blood in urine. Diagnosed with UTI. Taking augmentin. Facing irregular period 45 hours later
Thank you for your advise. I got my ultrasound scan reports as well. It shows mild Pyelonephritis. Please see attached reports. Now is the current medication enough - Augmentin 375 to treat Pyelonephritis too? Please confirm
Answered by Dr. S Patra 2 hours later

Thanks for your follow up query. I am happy to help you.

I have viewed your ultrasound report. It reveals mild pyelonephritis with bilateral polycystic ovaries and right sided functional clear cyst.

In uncomplicated pyelonephritis, medication like Co-amoxiclav (augmentin) is recommended as 625 mg thrice daily for 10-14 days. Some other drugs are resistant to you.

Please consult with your treating doctor regarding this for appropriate dose & duration of therapy. In addition, you must follow previous suggestive measures to prevent recurrence of this condition.

If you do not have any clarifications, you can close the discussion and rate the answer.

Be well & stay healthy.

Dr Soumen
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor